Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Sci Comput

Search In Journal Title:

Abbravation: Journal of Scientific Computing

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1016/j.amjcard.2015.05.039

Search In DOI:

ISSN

1573-7691

Search In ISSN:
Search In Title Of Papers:

Analysis of Nonlinear Spectral EddyViscosity Mode

Authors: Max Gunzburger Eunjung Lee Yuki Saka Catalin Trenchea Xiaoming Wang
Publish Date: 2009/11/12
Volume: 45, Issue: 1-3, Pages: 294-332
PDF Link

Abstract

Fluid turbulence is commonly modeled by the NavierStokes equations with a large Reynolds number However direct numerical simulations are not possible in practice so that turbulence modeling is introduced We study artificial spectral viscosity models that render the simulation of turbulence tractable We show that the models are well posed and have solutions that converge in certain parameter limits to solutions of the NavierStokes equations We also show using the mathematical analyses how effective choices for the parameters appearing in the models can be made Finally we consider temporal discretizations of the models and investigate their stability


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: